MathSciNet Relay Station
MathSciNet bibliographic data
MR2869162 53C24 (53C42)
Espinar, José M. Rigidity of stable cylinders in three-manifolds. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1769–1775.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement